# SDR TIPR360200706

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN UNDER UPPER LT STAB FAIRING STA 1835 DEEP GOUGES.  FABRICATED AND REPLACED REPAIR DOUBLER IAW SRM 53-80-01- REFERENCE SERVICE ORDER 599125 OPERATION 25071.
